Doctor insights on:
I am always nauseas due to my gastroparesis and starting lupron (leuprolide) tomorrow for endometriosis. How will this affect the nausea I have now?
Gastroparesis can be: Treated with minimally invasive surgery to reduce and possibly eliminate the need for medicines such as reglan (metoclopramide). It's hard to know how or if the new medicine well affect your nausea. Laparoscopic pyloroplasty and lap gastric pacemaker are several options for treating gastroparesis. Reducing narcotics and certain other meds also help improve GI motility. ...Read more
Started mens 10/30 & had a 3 month lupron (leuprolide) injection yesterday. Soaked pads in 1hr30min, been very nauseas & vomiting, headache, & dry mouth. Normal?
Normal side effects: Some of the symptoms you mentioned are among other side effects that Lupron (leuprolide) causes. Nausea, vomiting, head ache and dry mouth are more serious side effects. It would be wise to consult with your prescribing physician about these. ...Read moreSee 1 more doctor answer
Lupron (leuprolide) injection yesterday and having heavy bleeding, headache, increased pelvic pain, dry mouth, nausea & vomiting. Is this normal reaction to lupron (leuprolide)?
Adverse reactions: Even thought some of the reactions you report sound common, the fact that you report having several significant reactions, including the dry mouth which seems to be very soon to present since the injection, i would urge you to visit the prescribing doctor so that you may discuss your reactions addressing the severity as well as the duration, also ruling out other possible causes. ...Read moreSee 1 more doctor answer
Lower right abdominal pain, with hip tenderness accompanied by nausea and radiating lower back pain. Two endometriosis surgeries already and 6 months of lupron (leuprolide). Also had an appentectomy. Is the endo back!?
Surg. complication?: It would appear either the original process continues unabated or there is a surgical complication. I suggest you see the original surgeon (probably your ob-gyn doc). ...Read more
Not aware of any: Generally, stopping Lupron (leuprolide) just allows the whole hypothalamic-pituitary-gonadal axis to start getting back to normal, with gradual increases in both testosterone and estrogen as the Lupron (leuprolide) wears off. In some people who have been on multiple courses of lupron, (leuprolide) or have been on it for a long time, there may not be recovery, and the low testosterone and estrogen may be permanent. ...Read more
Usually Mild: When i treat patients with Depo-Provera Lupron (leuprolide) (for instance for endometriosis) i usual;y use add back therapy, this is a second medicine used to prevent the side effects from lupron (leuprolide). The addback usually reduces or gets rid of any hot flashes, any vaginal dryness, or any mood swings. So in this way i usually prevent side effects from ever occurring. ...Read more
Lupron is a: synthetic hormone used to treat several medical conditions in men and women. Allergy is the immune system's over-reaction to various stimuli(antigens), and can occur with any drug, usually with very low probability. Allergic reaction can range in severity from mild(hives) to life-threatening(anaphylaxis). ...Read more
Depo-Lupron: It is incredibly unusual for a doctor to recommend treatment with depo-lupron for 11 years. This medication is not considered a long-term treatment of any gynecological condition. It's normally used for 6-12 months at a time to control endometriosis, shrink fibroids ; a few other situations. The main concern is poor bone health. Although other complications are possible from early menopause. ...Read more
Call crisis center: You need to call your doctor immediately and discuss this issue. If your dr. Does not call you back immediately, than call the nearest emergency room or 911 and ask them for a crisis number/hotline where you can discuss your feelings with a trained professional. If you have suicidal/homicidal thoughts with an action plan, call 911 as you may need emergent treatment for your ; others safety. ...Read more
Twice per day: First of all, it is important to know why and how long you are on lupron (leuprolide). That helps to provide a better answer. In the absences of a medical reason to be careful from calcium. (stones, kidney disease, etc), you should be on calcium and vit d twice daily. Vit d about 400 iu each time and calcium about 650 mg each time. A combined pill is the easiest way to go. ...Read more
Never say never: but that would be incredibly rare. Good wishes. ...Read more
Depends: Why are you taking the Lupron (leuprolide)? is the underlying condition such that it is safe to proceed? You need to discuss this with your doctor who I suppose operated on you to diagnose the condition. In general, yes ,after 3 months passes you might start ovulating and it will be a chance to get pregnant ...Read more